# SDR UPS06246889

- Difficulty date: April 20, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AS PER TC C53-111-01-1B TENSION BOLTS FOUND CORRODED.  ALL CORRODED IAW MM 20-80-01.  BOLTS TORQUED IAW MM 53-11-01.  CORROSION REMOVED OUT OF HOLES IAW SRM 51-10-01, AND AREA REPROTECTED IAW SRM 51-10-02.  BOLT HOLES INSPECTED AFTER SURFACE CORROSION REMOVED AND NO PENETRATION FOUND.
